# SDR CALA2025012301972

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N29984
- Make and model: Boeing 787-9
- Aircraft serial: 66143
- Aircraft time: 21,062 hours, 2,101 cycles
- Engine: Ge GENX1B70P2
- Engine time: 2,304 hours, 211 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32918812
- Part serial: GRTR5757
- Condition: Faulty
- Location: Eng 1
- Part time: 32,411 hours, 3,872 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, C
- Precautionary procedure: O

## Discrepancy

REF L/P 3552832, ENG1 TRANSIENT BLEED VALVE REPLACED AT EWR-17JAN25. MAINT SUPV. REQUESTED TO OPEN UP #1 ENGINE AND LOOK FOR A SQUARE PORTABLE LIGHT WHICH MAY HAVE BEEN LEFT IN THE ENGINE COMPARTMENT DURING MAINT. REPORT FINDINGS.  WHQLM-EMC ARSHAD. 20JAN25. #1 ENGINE RH CORE COWL OPENED. FOUND FOD PORATBLE LIGHT ON RH SIDE. ALL FOD REMOVED AND AREA CLEANED. INSPECTION CARRIED OUT FOUND NIL DAMAGE IAW AMM 72-00-00. ADD EMP:U297815 BATTERY UNIT FOR FLASHLIGHT DID NOT RUPTURE VERIFIED AREA CLEANED OF FOD. VISUAL INSPECTION CONFIRM NO ADDITION DMG TO ENG STRUCTURE OR ENGINE COMPONENTS. COWLS CLOSED AND AIRCRAFT RETURNED TO SERVICEABLE CONFIGURATION. NIL FURTHER.
